BibTeX record journals/tit/ChenYC18

download as .bib file

@article{DBLP:journals/tit/ChenYC18,
  author    = {Yudong Chen and
               Xinyang Yi and
               Constantine Caramanis},
  title     = {Convex and Nonconvex Formulations for Mixed Regression With Two Components:
               Minimax Optimal Rates},
  journal   = {{IEEE} Trans. Information Theory},
  volume    = {64},
  number    = {3},
  pages     = {1738--1766},
  year      = {2018},
  url       = {https://doi.org/10.1109/TIT.2017.2773474},
  doi       = {10.1109/TIT.2017.2773474},
  timestamp = {Tue, 10 Sep 2019 14:44:56 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tit/ChenYC18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics